# SDR HYIA20230120001

- Difficulty date: January 16, 2023
- Submitted: January 20, 2023
- Operation: Air carrier
- Aircraft: N345CA
- Make and model: Tecnam P2012
- Aircraft serial: 036
- Aircraft time: 757 hours, 885 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 21221400270000
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED FIRE CAS MESSAGE ON THE RH ENGINE INTERMITTENT IN FLIGHT. MAINTENANCE INSPECTED AND FOUND NO DEFECTS, BOTH FIRE DETECTORS WERE REPLACED ON THE RIGHT HAD SIDE AS A PRECAUTION
